# SDR REXA2015121501231

- Difficulty date: December 15, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N8940E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 23,752 hours, 21,315 cycles
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY SERVICE DOOR BOTH HINGES CORRODED.  R & R BOTH LAVATORY SERVICE DOOR HINGES IAW SRM 51-42-21.
